MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number H749236310020
Medical Device Problem Codes Nonstandard Device (1420); Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 06mar2026.It was reported that the device stalled.The target lesion was located in the right coronary artery (rca).A 1.25mm rotablator rotalink plus was selected for use.During the procedure, it was noted that the burr continuously stalled when pressing the foot pedal despite running with saline and all pressures being normal for the nitrogen cylinder.The procedure was completed with another of the same device.There were no patient complications.However, device analysis revealed that the burr was detached and the full length of the coil was stretched.
 
Additional Manufacturer Narrative
Investigation results: device analysis findings: device evaluated by manufacturer: the device was returned for analysis.A visual inspection of the device found that the burr detached, and the coil was stretched from the handshake connection to the distal end of the coil.The coil was kinked at the handshake connection, and 141.2cm from the handshake connection.The coil was detached approximately 15cm from the distal end and was unraveled.A coil section from the distal end, 15cm in length, returned detached.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on a thorough review of the reported complaint, the most probable cause for this complaint was considered adverse event related to procedure.Based on the reported information and device analysis it is considered likely that the reported events and device damages occurred due to factors encountered during procedural use.

Brand Name
ROTALINK? PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24745158
Report Number2124215-2026-17627
Device Sequence Number12956754
Product Code MCX
UDI-Device Identifier08714729316411
UDI-Public(01)08714729316411(17)260807(10)34793492
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2026
Device Model NumberH749236310020
Device Catalogue NumberH749236310020
Device Lot Number0034793492
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexMale